# SDR DLL10961398

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- Engine: Rroyce RB21122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AT 0340 NUMBER 3 ENGINE APPEARED TO HAVE THE SOUND OF A COMPRESSOR STALL.  VIB WENT TO 3.0 OIL, FUEL, TEMPS AND PRESSURE NORMAL, 12000/280 KNOTS A/C YAWED, ENGINE SHUTDOWN, TGT 770 N-2 NORMAL ENGINE SHUT DOWN IN FLIGHT.  REPLACED ENGINE.
